MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument

Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument
Catalog Number ECP0110GV
Medical Device Problem Codes Break (1069); Failure to Cycle (1142); Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a patient underwent a vacuum-assisted breast biopsy procedure using an encor probe.During the procedure, the needle failed to close correctly after use.It was reported that the device could have cut the tissue; however, the samples obtained were particularly small despite the dense breast tissue.It was further reported that the distal end of the needle was permanently damaged and was noticed at the time of device removal from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr captured an incorrect manufacturing location (g1).The correct manufacturing location for this device is ausa medical devices private limited.No new event information is being reported in this supplement.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.G1, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
EnCor Biopsy Probe
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
AUSA Medical Devices Pvt Ltd
15b bommasandra indl area
hosur road, attibele hobli
anekal taluk, bangalore 560 9 99
IN   560 999
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50459832
Report Number2020394-2026-02245
Device Sequence Number13277569
Product Code KNW
UDI-Device Identifier00801741086250
UDI-Public(01)00801741086250(17)270628(10)VTKUG001
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECP0110GV
Device Lot NumberVTKUG001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown